MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING S.A. FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017355
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
A bracco ct fastload syringe was noticed to have broken pieces in package upon opening.Tech noticed white pieces from syringe in packaging and did not use syringe.All parts and packaging saved.Lot#244589.Expiration 2026-10-10.

Brand Name
FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING S.A.
7905 fuller road
eden prairie MN 55344
MDR Report Key18737796
Report Number18737796
Device Sequence Number12570003
Product Code DXT
UDI-Device Identifier17630039300873
UDI-Public(01)17630039300873
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017355
Device Catalogue Number017355
Device Lot Number244589
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/23/2024